# SDR 98FDEA00296

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Dirty
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF FOR LOSS OF AIRSPEED INDICATION ON THE CAPTAINS SIDE.  ABORTED AT 120 KNOTS.  CHECKED NUMBER 1 ADC, BLEW OUT STATIC LINE WITH NITROGEN, PITOT/STATIC CK OK.
